# SDR P5CA9500490

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER EDGE NR 2 PYLON RIGHT SIDE DOOR FAIRING EXTERIOR SURFACE SKIN.  REPAIRED PER BOEING SRM 51-30-02.
